Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


thank u for the reply
Dec 30, 2006

well i saw my docter today and except for the diahera everything else seems ok. I did loose unfortunately another 2 or 3 pounds I am about 176. But my docter fells that its to early to change my meds (atripla) he said the first several weeks i might experience diahera but feels as my body adjusts to the meds and my t cells (presently very low) improve the diahera will go away, and i will begin to gain back some of the weight i lost. I am presently taking loperamide 3x a day. im not really watching my diet,because my appietite is not that great. I will be taking my first set of blood test since starting atripla tomorrow. Hopefuly 2007 will be a better year than 2006. I am looking forward to living a healthy and productive life. I wish u and all of your readers a happy healthy new year in 2007.

Response from Dr. Young

It's good to hear from you again; thanks for your comments.

Stay in touch, let us know how you're doing in the new year. BY



Previous
Kaletra tablets stored in fridge by mistake.
Next
fatigue

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement